# SDR SIMA2020033024007

- Difficulty date: February 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,374 hours, 28,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM CROSSBEAMS AT FR18 FR20 AND FR24 CORRODED-C/A-ALUMINUM CROSS BEAMS AT FR18, FR20 AND FR24 BLENDED OUT OF LIMITS IAW ETN EM 53-241 AT FRO20 CRISS BEM REMOVED FOR REPLACEMEBT AT FR18 AND 24 CROSSBEAM REMOVED CROSSBEAM FABRICATION COVER ON WC 53 2216 ALUMINUM CROSSBEAM(MADE REPAIR PART CPP) FR 18 20 AND 24 INSTALLED AS PER CTN ETN EM 53-139 ETN EM 53-150 AND SRM 51-40-02
